Top answers from doctors based on your search:
Disclaimer

weight loss and immunosuppressant

A 36-year-old female asked:
Dr. Gerard Honore
29 years experience Fertility Medicine
Probably good, but: Impossible to say without tests. Early loss is very common and usually does not increase the risk of happening again. You need to be examined and test ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 51-year-old female asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Pros and cons: Discuss the risk benefit analysis with your physician. The weight reduction may improve overall health, but procedures may be risky depending on your ... Read More
1
1 thank
A 55-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
?: Unfortunately Mme it is not a pick and choose matter, it depends on the condition and which dug best suits the case and doesn't interact with other me ... Read More
A 38-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
Epocrates: Try www.Epocrates.Com.
A 42-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
Probably not: Echinacea is itself a mild immunosuppressant so it is not a good idea to combine it with prescribed immunosupressants. You should discuss this questio ... Read More
A 31-year-old member asked:
Dr. Paul Carter
A Verified Doctor answered
A US doctor answered Learn more
Yes.: However, taking echinacea for an extended period may itself cause some immune dysfunction. So only take it for short periods of time.
A 34-year-old member asked:
Dr. Steven Rosner
Specializes in Rheumatology
No (not directly): If a person become seriously infected (septic) while on an immunospressant they can have a low body temperature. Drugs that directly cause low body te ... Read More
8
8 thanks
A member asked:
Dr. Larry Greenbaum
37 years experience Rheumatology
Sometimes: Anti tnf medications (enbrel, remicade, (infliximab) etc) used to treat rheumatoid arthritis sometimes cause a lupus like syndrome. Prednisone is use ... Read More
3
3 thanks
A 40-year-old member asked:
Dr. Barry Browne
35 years experience General Surgery
Yes: Total body irradiation was attempted 50 years ago and was successful in shutting down the entire immune system. Unfortunately, this was universally fa ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Maziar Rezvani
21 years experience Allergy and Immunology
?: What are antibiotic or antiviral foods?
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month